# SDR SIMA20171202006

- Difficulty date: December 2, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,429 hours, 24,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED THE  EMERGENCY EXIT SIGN IAW AMM 33-50-13.  OPS CHECKED GOOD.
